# SDR NACA202501060002

- Difficulty date: December 31, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,347 hours, 16,052 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP MSG W INOP LIGHT ON AFT CABIN CONTROLLER. IAW FIM 8763 21-61- FT 912 BITE TEST FOUND NORMAL. AFT CABIN TEMP MESSAGE CLEARED.
